RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 243, Pages 334–345 (Mi tm437)  

This article is cited in 1 scientific paper (total in 1 paper)

Embedding of the Sobolev Space into the Orlicz and BMO Spaces with Power Weights

Boris V. Trushin

Moscow Institute of Physics and Technology

Abstract: In the embedding theorems $W_p^s(G) \subset L_q (G)$, $W_p^s(G)\subset L_{\Phi}(G)$, and $W_p^s(G)\subset\mathrm{BMO}(G)$, admissible relations between the smoothness and summability parameters are determined by the geometric properties of the underlying domain $G$. These theorems are proved here for domains with irregular boundary. The results are extended to weighted spaces.

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 243, 323–334

Bibliographic databases:
UDC: 517.518
Received in March 2003

Citation: Boris V. Trushin, “Embedding of the Sobolev Space into the Orlicz and BMO Spaces with Power Weights”, Function spaces, approximations, and differential equations, Collected papers. Dedicated to the 70th birthday of Oleg Vladimirovich Besov, corresponding member of RAS, Tr. Mat. Inst. Steklova, 243, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 334–345; Proc. Steklov Inst. Math., 243 (2003), 323–334

Citation in format AMSBIB
\Bibitem{Tru03}
\by Boris~V.~Trushin
\paper Embedding of the Sobolev Space into the Orlicz and BMO Spaces with Power Weights
\inbook Function spaces, approximations, and differential equations
\bookinfo Collected papers. Dedicated to the 70th birthday of Oleg Vladimirovich Besov, corresponding member of RAS
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 243
\pages 334--345
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054442}
\zmath{https://zbmath.org/?q=an:1084.46028}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 243
\pages 323--334


Linking options:
  • http://mi.mathnet.ru/eng/tm437
  • http://mi.mathnet.ru/eng/tm/v243/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Trushin B.V., “Vlozhenie vesovykh prostranstv soboleva v vesovye prostranstva orlicha i v prostranstvo nepreryvnykh funktsii na anizotropno neregulyarnykh oblastyakh”, Trudy moskovskogo fiziko-tekhnicheskogo instituta, 2012, 183–194  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:407
    Full text:126
    References:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019